| Model Number |
A70941A |
| Medical Device Problem Codes |
Break (1069); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid arthroscope exhibited damaged fibers and broken rod lens, blurry image.There was no patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report.The event involving damaged fibers, a broken lens rod, and a blurred optical image was reported in error, and it would be unlikely to cause or contribute to a death or serious injury if it were to recur.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.